# SDR A6WA200540292

- Difficulty date: August 21, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 3,657 hours, 3,179 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE CRAKED APPROX 1 INCH LONG ADJECENT TO DOOR ASSIST CABLE PULLEY BRACKET.  CUT OUT DAMAGED AREA, PERFORMED EDDY CURRENT, FABED REPAIR ANGLE, SPLICES AND INSTALLED IAW EO.  (K)
